Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 133, NWS Tulsa, OK

June 24, 2018McIntosh County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 3:08 AM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2018, 3:08 AM CDT (08:08 UTC)
Expired
Jun 24, 2018, 4:00 AM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 95 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3256 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

328 
WUUS54 KTSA 240808
SVRTSA
OKC091-107-111-240900-
/O.NEW.KTSA.SV.W.0133.180624T0808Z-180624T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
308 AM CDT SUN JUN 24 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Western McIntosh County in southeastern Oklahoma...
  Southeastern Okmulgee County in northeastern Oklahoma...
  Southeastern Okfuskee County in east central Oklahoma...

* Until 400 AM CDT

* At 307 AM CDT, a severe thunderstorm was located 5 miles northeast
  of Dustin, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Henryetta...                      Dewar...
  Grayson...                        Hoffman...
  Stidham...                        Raiford...
  Vivian...                         Hitchita...
  Bryant...                         Pierce...
  Vernon...                         

This includes Interstate 40 in Oklahoma between mile markers 232 and
253.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3556 9573 3523 9566 3521 9598 3529 9598
      3529 9608 3543 9609
TIME...MOT...LOC 0807Z 261DEG 22KT 3532 9595 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
519 
WWUS54 KTSA 240834
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
334 AM CDT SUN JUN 24 2018

OKC107-240843-
/O.CAN.KTSA.SV.W.0133.000000T0000Z-180624T0900Z/
Okfuskee OK-
334 AM CDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern and northeastern Oklahoma.

LAT...LON 3556 9573 3523 9566 3521 9591 3530 9592
      3548 9593
TIME...MOT...LOC 0833Z 260DEG 21KT 3534 9578 

$$

OKC091-111-240900-
/O.CON.KTSA.SV.W.0133.000000T0000Z-180624T0900Z/
McIntosh OK-Okmulgee OK-
334 AM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR WESTERN MCINTOSH AND SOUTHEASTERN OKMULGEE COUNTIES...

At 333 AM CDT, a severe thunderstorm was located 4 miles southwest of
Stidham, moving east at 25 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations in or near the path include...
Grayson...                        Hoffman...
Stidham...                        Raiford...
Vivian...                         Hitchita...
Pierce...                         

This includes Interstate 40 in Oklahoma between mile markers 241 and
253.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3556 9573 3523 9566 3521 9591 3530 9592
      3548 9593
TIME...MOT...LOC 0833Z 260DEG 21KT 3534 9578 

HAIL...2.50IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:33 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 24, 12:33 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1233 AM CDT Sun Jun 24 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

Convection should be ongoing at TAF valid time for KRVS and KTUL.
Initial activity will be scattered at best in warm advection
pattern with increasing cap and lower instability as you get
closer to KS border. Timing of thunder at KBVO more uncertain as a
result. Outflow-driven MCS entering NW OK expected to turn more
easterly with time and impact all terminals after sunrise with
greatest impact expected at northern OK sites with MVFR cigs and
strong winds. Low cloud deck expected to linger through the
morning following convection with VFR CIGS gradually breaking up
in the afternoon.

&&

.PREV DISCUSSION... /Issued 926 PM CDT Sat Jun 23 2018/

DISCUSSION...
Scattered thunderstorms finally developed this evening across
portions of southern Oklahoma near the surface boundary that
stretched from west central Oklahoma east-southeast into southeastern
Oklahoma. Some of this activity, as well as additional development
north of the boundary, may affect portions of mainly southeastern
Oklahoma and northwestern Arkansas early tonight. These storms will
have the potential for large hail and damaging wind gusts. Late
tonight, organized thunderstorms moving into southwestern Kansas at
this time have a reasonable chance of affecting portions of eastern
Oklahoma. This scenario began to show up in CAM output late this
afternoon and additional 00z runs are reflecting this now. If this
plays out then these storms will continue to affect far eastern
Oklahoma and northwestern Arkansas after sunrise Sunday. We've made
adjustments to ongoing forecast through 15z Sunday to reflect these
ideas. Updated forecasts already have been issued.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...69
AVIATION.....24
Hazardous weather outlook, Jun 23, 9:45 PM CDT, 5 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
945 PM CDT Sat Jun 23 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
945 PM CDT Sat Jun 23 2018

...SEVERE THUNDERSTORM THREAT TONIGHT THROUGH EARLY SUNDAY MORNING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...South of I-40.
	ONSET...After 11 pm.

HEAVY RAIN.
	RISK...Limited.
	AREA...South of I-40.
	ONSET...After 11 pm.

DISCUSSION...
Scattered thunderstorms developing along and north of a weak surface
boundary that was located from west-central Oklahoma across
southeastern Oklahoma late this evening may affect portions of
eastern Oklahoma and northwest Arkansas early tonight. These storms
will pose a threat of producing hail up to golfball size and damaging
wind gusts to 65 mph. Organized thunderstorms over southwestern
Kansas late this evening are expected to continue moving southeast
tonight and affect portions of eastern Oklahoma after 3 am. Damaging
wind gusts up to 70 mph would be the main threat with these storms.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
MONDAY and TUESDAY...Thunderstorm Potential.
WEDNESDAY through FRIDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Strong to severe thunderstorms are expected to organize over western
Kansas and northwest Oklahoma Sunday afternoon and evening and will
move eastward Sunday night. Some of this activity is expected to move
through portions of northeastern Oklahoma and possibly northwestern
Arkansas. Damaging wind gusts and locally heavy rainfall will be the
main threats with these storms. A chance of thunderstorms will
persist along any remnant outflow boundary and the cold front Monday
through Tuesday, primarily across northeast Oklahoma and northwestern
Arkansas.

High pressure will gradually strengthen over the region by the
middle of next week. The combination of the intensifying heat and
humidity will bring forecast afternoon heat index values to
potentially dangerous levels on Wednesday and Thursday, possibly
extending through the end of the work week.

weather.gov/tulsa contains additional information.

69

In the hours before

Local storm report, Jun 24, 12:40 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             3 NE CASTLE             35.51N 96.34W
06/23/2018  E1.25 INCH       OKFUSKEE           OK   EMERGENCY MNGR

&&

EJC
Special weather statement, Jun 24, 1:49 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
149 AM CDT SUN JUN 24 2018

OKZ054-059-240715-
Osage OK-Pawnee OK-
149 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND WESTERN
PAWNEE COUNTIES UNTIL 215 AM CDT...

At 148 AM CDT, a strong thunderstorm was located near Sooner Lake,
moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Pawnee...                         Fairfax...
Ralston...                        Skedee...
Sooner Lake...                    Southwestern Kaw Lake...

LAT...LON 3670 9705 3670 9703 3668 9694 3671 9692
      3658 9653 3624 9682 3625 9692 3633 9693
      3634 9703 3651 9703 3651 9701 3653 9698
      3655 9690 3658 9689 3660 9692 3658 9698
      3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0648Z 204DEG 15KT 3645 9701
Local storm report, Jun 24, 1:51 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             3 SE CHOUTEAU           36.16N 95.30W
06/24/2018  E2.00 INCH       MAYES              OK   PUBLIC

&&

BLH
Special weather statement, Jun 24, 2:15 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
215 AM CDT SUN JUN 24 2018

OKZ049-065-066-070-071-073-075-240745-
Pittsburg OK-Muskogee OK-Latimer OK-Okmulgee OK-Okfuskee OK-
Pushmataha OK-McIntosh OK-
215 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA...
MCINTOSH...WESTERN LATIMER...PITTSBURG...WEST CENTRAL MUSKOGEE...
SOUTHERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 245 AM
CDT...

At 214 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Henryetta to 4 miles southeast of
Kiowa. Movement was east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Mcalester...                      Eufaula...
Henryetta...                      Hartshorne...
Krebs...                          Dewar...
Kiowa...                          Savanna...
Schulter...                       Crowder...
Alderson...                       Boynton...
Canadian...                       Indianola...
Grayson...                        Council Hill...
Hanna...                          Hoffman...
Stidham...                        Higgins...

This includes Interstate 40 in Oklahoma between mile markers 231 and
263.

LAT...LON 3459 9588 3468 9589 3468 9601 3508 9607
      3512 9603 3512 9601 3515 9601 3515 9598
      3529 9598 3529 9609 3550 9612 3567 9558
      3459 9537
TIME...MOT...LOC 0714Z 258DEG 27KT 3547 9600 3467 9585
Local storm report, Jun 24, 2:28 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     HAIL             CHOUTEAU                36.19N 95.34W
06/24/2018  M1.50 INCH       MAYES              OK   BROADCAST MEDIA

            RELAYED FROM A VIEWER IN CHOUTEAU

&&

LACY
Special weather statement, Jun 24, 2:31 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
231 AM CDT SUN JUN 24 2018

OKZ060-061-067-240800-
Tulsa OK-Rogers OK-Wagoner OK-
231 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND NORTHEASTERN TULSA COUNTIES UNTIL 300 AM
CDT...

At 231 AM CDT, a strong thunderstorm was located near Tulsa, moving
northeast at 20 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Owasso...                         Bixby...
Jenks...                          Skiatook...
Catoosa...                        Verdigris...
Turley...                         Tulsa International Airport...

This includes Interstate 44 between mile markers 217 and 243.

LAT...LON 3622 9561 3597 9584 3608 9605 3616 9602
      3617 9600 3619 9600 3636 9593
TIME...MOT...LOC 0731Z 212DEG 17KT 3610 9591

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:36 PM CDTSpecial Weather StatementTSAOkfuskee54 min
Jun 23, 11:05 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee55 min
Jun 23, 11:36 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa54 min
Jun 23, 11:58 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee62 min
Jun 24, 12:07 AM CDTSpecial Weather StatementTSACreek38 min
Jun 24, 12:22 AM CDTSpecial Weather StatementTSATulsa68 min
Jun 24, 12:26 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner64 min
Jun 24, 12:44 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Jun 24, 1:18 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner42 min
Jun 24, 1:39 AM CDTFlash Flood WarningTSAOkfuskee12 hr
Jun 24, 1:49 AM CDTSpecial Weather StatementTSAPawnee26 min
Jun 24, 1:57 AM CDTSevere Thunderstorm WarningTSAMayes32 min
Jun 24, 2:15 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg30 min
Jun 24, 2:31 AM CDTSpecial Weather StatementTSATulsa29 min
Jun 24, 2:37 AM CDTSevere Thunderstorm WarningTSAPittsburg38 min
Jun 24, 2:46 AM CDTAreal Flood AdvisoryTSATulsa3 hr
Jun 24, 3:14 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee31 min
Jun 24, 3:22 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
Jun 24, 3:27 AM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee3 hr
Jun 24, 3:37 AM CDTSevere Thunderstorm WarningTSAOsage38 min
Jun 24, 3:49 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg41 min
Jun 24, 3:56 AM CDTSpecial Weather StatementTSAPittsburg34 min
Jun 24, 4:01 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa59 min
Jun 24, 4:05 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg40 min
Jun 24, 4:32 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more58 min
Jun 24, 4:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah43 min
Jun 24, 4:37 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg23 min
Jun 24, 4:49 AM CDTSevere Thunderstorm WarningTSAPittsburg41 min
Jun 24, 5:00 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee45 min
Jun 24, 5:04 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Jun 24, 5:08 AM CDTSevere Thunderstorm WarningTSAPittsburg22 min
Jun 24, 5:12 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
Jun 24, 5:16 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 4 more44 min
Jun 24, 5:23 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg52 min
Jun 24, 5:27 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg48 min
Jun 24, 5:47 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha43 min
Jun 24, 5:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more40 min
Jun 24, 6:03 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Pittsburg3 hr
Jun 24, 6:19 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha41 min
Jun 24, 6:21 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah39 min
Jun 24, 6:49 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
Jun 24, 6:56 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha49 min
Jun 24, 1:20 PM CDTAreal Flood WarningTSAOkfuskee12 hr
Jun 24, 3:32 PM CDTSpecial Weather StatementTSAHaskell, Latimer, McIntosh, Pittsburg28 min
Jun 24, 3:49 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha41 min
Jun 24, 4:24 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha66 min
Jun 24, 4:37 PM CDTSpecial Weather StatementTSASequoyah38 min
Jun 24, 5:08 PM CDTSpecial Weather StatementTSALeFlore37 min
Jun 24, 5:12 PM CDTSpecial Weather StatementTSAChoctaw48 min
Jun 24, 5:14 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah3 hr
Jun 24, 5:24 PM CDTSpecial Weather StatementTSAChoctaw51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.